| Model Number |
MMT-722NAB |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer's mother reported via phone call that the insulin pump had failure.The customer¿s blood glucose value was 200 mg/dl at the time of incident.The customer's mother was assisted with troubleshooting.The customer's mother was reported that the battery cap pieces were broken.The insulin pump will not be returned for analysis.